Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 170835, 7 pages
http://dx.doi.org/10.1155/2013/170835
Research Article

New Exact Jacobi Elliptic Function Solutions for the Coupled Schrödinger-Boussinesq Equations

1Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China
2Department of Basic Courses, Nanjing Institute of Technology, Nanjing 211167, China

Received 18 July 2013; Accepted 2 September 2013

Academic Editor: Anjan Biswas

Copyright © 2013 Baojian Hong and Dianchen Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A general algebraic method based on the generalized Jacobi elliptic functions expansion method, the improved general mapping deformation method, and the extended auxiliary function method with computerized symbolic computation is proposed to construct more new exact solutions for coupled Schrödinger-Boussinesq equations. As a result, several families of new generalized Jacobi elliptic function wave solutions are obtained by using this method, some of them are degenerated to solitary wave solutions and trigonometric function solutions in the limited cases, which shows that the general method is more powerful than plenty of traditional methods and will be used in further works to establish more entirely new solutions for other kinds of nonlinear partial differential equations arising in mathematical physics.